Linearization of resolutions via products
Tsakiris, Manolis C.1,2
2020-01
Source PublicationJOURNAL OF PURE AND APPLIED ALGEBRA
ISSN0022-4049
Volume224Issue:1Pages:42-52
Status已发表
DOI10.1016/j.jpaa.2019.04.013
AbstractLet S = k[x(1), . . . ,x(r)] be a polynomial ring over an infinite field k, and I a homogeneous ideal of S generated in degree d. We prove the existence of an integer n(I), such that for a set X of at least n(I) general points in Pr-1, the ideal I Pi(p is an element of X) I(p) has a linear resolution, where I(p) is the vanishing ideal of the point p is an element of Pr-1. We also prove that n(I )<= r(reg(I) - d), which can be seen as a generalization of the well-known fact that Im(s) always has a linear resolution for s >= reg(I) - d where m = (x(1), . . . , x(r)). (C) 2019 Published by Elsevier B.V.
KeywordCastelnuovo-Mumford regularity Products of linear ideals
Indexed BySCI
Language英语
Funding ProjectShanghaiTech University[2017F0203-000-16]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000488994600003
PublisherELSEVIER
WOS KeywordCASTELNUOVO-MUMFORD REGULARITY ; COMPLEXITY ; BOUNDS
Original Document TypeArticle
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://kms.shanghaitech.edu.cn/handle/2MSLDSTB/50000
Collection信息科学与技术学院_PI研究组_Manolis Tsakiris组
Corresponding AuthorTsakiris, Manolis C.
Affiliation1.ShanghaiTech Univ, Sch Informat Sci & Technol, 393 Huaxia Middle Rd, Shanghai, Peoples R China
2.Univ Genoa, Dept Math, Via Dodecaneso 35, I-16146 Genoa, Italy
First Author AffilicationSchool of Information Science and Technology
Corresponding Author AffilicationSchool of Information Science and Technology
First Signature AffilicationSchool of Information Science and Technology
Recommended Citation
GB/T 7714
Tsakiris, Manolis C.. Linearization of resolutions via products[J]. JOURNAL OF PURE AND APPLIED ALGEBRA,2020,224(1):42-52.
APA Tsakiris, Manolis C..(2020).Linearization of resolutions via products.JOURNAL OF PURE AND APPLIED ALGEBRA,224(1),42-52.
MLA Tsakiris, Manolis C.."Linearization of resolutions via products".JOURNAL OF PURE AND APPLIED ALGEBRA 224.1(2020):42-52.
Files in This Item:
File Name/Size DocType Version Access License
JPAA19-SIST.pdf(273KB)期刊论文作者接受稿限制开放CC BY-NC-SAApplication Full Text
Related Services
Usage statistics
Scholar Google
Similar articles in Scholar Google
[Tsakiris, Manolis C.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tsakiris, Manolis C.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tsakiris, Manolis C.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.